# SDR JGVR20251119001

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 15,602 hours, 10,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LOWER AFT TAILCONE SKINS, LOCATED UNDER AND ADJACENT TO THE AFT CHIN FAIRING JOINT, BY BLENDING AREAS, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLERS PER ENGINEERING REPAIR ORDER.
